# SDR AALA202305019298

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,028 hours, 24,867 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PRIOR TO LANDING LAVATORY AFT RIGHT SMOKE DETECTOR WENT OFF TWICE- NO ONE WAS IN AFT LAVATORY, FLIGHT ATTENDANT CANCELLED TWICE. LATTER AT GATE REPORTED FUME SMELL FROM LAVATORY NO ECAM INDICATIONS. MAINTENANCE FOUND NO ODORS AND PERFORMED AN OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION PER AMM 26-17-00. WITH NO DEFECTS NOTED.
